protein shake

Discussion in 'Fitness & Nutrition' started by ggimrat, Jun 7, 2006.

Thread Status:
Not open for further replies.
  1. ggimrat

    ggimrat New Member

    Joined:
    Sep 2, 2004
    Messages:
    1,732
    Likes Received:
    0
    Location:
    Northern Virginia
    i always seem to break out on my face pretty bad a day or 2 after taking my 100% whey protein shake.

    anyone else have the same problem?
     
  2. crucialkc

    crucialkc the earth is flat

    Joined:
    Apr 6, 2004
    Messages:
    3,397
    Likes Received:
    0
    Location:
    kansas city
    nope. try benzaclin.. works wonders
     
  3. uofapeter

    uofapeter New Member

    Joined:
    Apr 23, 2004
    Messages:
    19,163
    Likes Received:
    0
    is this a serious question?

    if it is, you should be taking more than 1 every "day or 2"
    more like 3 or 4 a day.

    are you taking anything else? protein shouldnt cause a breakout unless you are allergic to chocolate or something weird.
     
  4. ggimrat

    ggimrat New Member

    Joined:
    Sep 2, 2004
    Messages:
    1,732
    Likes Received:
    0
    Location:
    Northern Virginia
    yes it's a serious question, im only taking 1 a day, that might be the problem
     
  5. uofapeter

    uofapeter New Member

    Joined:
    Apr 23, 2004
    Messages:
    19,163
    Likes Received:
    0
    do you have any allergies or are taking additional supplements that we should know about?

    what is your training schedule, diet? like i said before protein should not cause breakouts by itself so think if there is another source that could be the problem.

    if you take 1 every day, how do you break out every 3 days?
     
  6. Ceaze

    Ceaze https://hearthis.at/DoYouEvenUplift Moderator

    Joined:
    Jun 4, 2000
    Messages:
    65,017
    Likes Received:
    729
    some people are allergic to whey
     
Thread Status:
Not open for further replies.

Share This Page